# SDR P5CA2015081200085

- Difficulty date: August 12, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 6,282 hours, 1,703 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Shutoff Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EDP S/O VALVE FUNCTIONAL FAIL DURING FIRE HANDLE OPERATION IAW SWPM 20-10-13, REV 60.  REPAIRED THE CHAFING WIRE NEAR CONNECTOR AND CONDITION CHECK NORMAL IAW SWPM 20-61-19, REV 60, WDM 29-11-21, REV 9.  REPLACED ENGINE NR 2 EDP S/O VALVE CONNECTOR D10980P AND PERFORMED CONTINUITY CHECK AND THE RESULT WAS SATISFACTORY IAW AMM 29-11-06-004-001, 29-11-06-404-016, REV 112.  REPLACED EDP S/O VALVE AND CONDITION CHECK NORMAL IAW AMM 29-11-06-404-016, REV 112.  PERFORMED TEST AND RESULT WAS SATISFACTORY.
